Ele-Math Home
DEA
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Issue 1
Issue 2
Issue 3
Issue 4
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Gevorg A. Grigorian
Properties of solutions of the scalar Riccati equation with complex coefficients and some their applications
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
G. A. Grigorian
Find more articles with the same subject classes
Primary
34E99
Find more articles with the same keywords
Riccati equation
regular
normal and extremal solutions
global solvability
regular solutions of the system
normal
extremal
super extremal and irreconcilable systems
minimality property
Downloads
Abstract
Abstract
Full article
Full article